# SDR SWAA2023081688908

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 65,391 hours, 34,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FA FLASHLIGHT INOP<[01] REMOVED AND REPLACED FWD GALLEY FA FLASHLIGHT BATTERY PER AMM 25-64-00.
